VOL. 26 · NO. 2 | Spring 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 26 (2), (Spring 1996)
No abstract available
Articles
Gene Abrams, Claudia Menini
Rocky Mountain J. Math. 26 (2), 375-406, (Spring 1996) DOI: 10.1216/rmjm/1181072065
KEYWORDS: Semigroup-graded rings and modules, graded morphisms, skew semigroup rings, 16W20, 16W50, 16S35, 16S36
No abstract available
María D. Acosta, Francisco J. Aguirre, Rafael Payá
Rocky Mountain J. Math. 26 (2), 407-418, (Spring 1996) DOI: 10.1216/rmjm/1181072066
KEYWORDS: Operators on Banach spaces, norm attaining, BishopPhelps theorem, 46B20, 47A05
No abstract available
W. Allegretto, P.O. Odiobala
Rocky Mountain J. Math. 26 (2), 419-437, (Spring 1996) DOI: 10.1216/rmjm/1181072067
KEYWORDS: 35J55, 35J65
No abstract available
D.D. Anderson, Silvia Valdes-Leon
Rocky Mountain J. Math. 26 (2), 439-480, (Spring 1996) DOI: 10.1216/rmjm/1181072068
KEYWORDS: 13A05, 13A15, 13F99
No abstract available
P.N. Ánh, L. Márki
Rocky Mountain J. Math. 26 (2), 481-483, (Spring 1996) DOI: 10.1216/rmjm/1181072069
KEYWORDS: Prime ring, generalized polynomial identity
No abstract available
R. Aulaskari, David A. Stegenga, Jie Xiao
Rocky Mountain J. Math. 26 (2), 485-506, (Spring 1996) DOI: 10.1216/rmjm/1181072070
KEYWORDS: 30D45, 30D50
No abstract available
C. Charitos
Rocky Mountain J. Math. 26 (2), 507-521, (Spring 1996) DOI: 10.1216/rmjm/1181072071
No abstract available
Lawrence Corwin, Calvin C. Moore
Rocky Mountain J. Math. 26 (2), 523-544, (Spring 1996) DOI: 10.1216/rmjm/1181072072
No abstract available
David Cruz-Uribe SFO
Rocky Mountain J. Math. 26 (2), 545-583, (Spring 1996) DOI: 10.1216/rmjm/1181072073
No abstract available
C. Bryan Dawson
Rocky Mountain J. Math. 26 (2), 585-592, (Spring 1996) DOI: 10.1216/rmjm/1181072074
No abstract available
Steve T. Files, William J. Wickless
Rocky Mountain J. Math. 26 (2), 593-613, (Spring 1996) DOI: 10.1216/rmjm/1181072075
No abstract available
H.W. Gould
Rocky Mountain J. Math. 26 (2), 615-625, (Spring 1996) DOI: 10.1216/rmjm/1181072076
No abstract available
R. Hibschweiler, E. Nordgren
Rocky Mountain J. Math. 26 (2), 627-654, (Spring 1996) DOI: 10.1216/rmjm/1181072077
KEYWORDS: 30E20, ‎46E15
No abstract available
Ronald L. Lipsman
Rocky Mountain J. Math. 26 (2), 655-677, (Spring 1996) DOI: 10.1216/rmjm/1181072078
KEYWORDS: 22E45
No abstract available
John Locker
Rocky Mountain J. Math. 26 (2), 679-706, (Spring 1996) DOI: 10.1216/rmjm/1181072079
No abstract available
Minos A. Petrakis
Rocky Mountain J. Math. 26 (2), 707-717, (Spring 1996) DOI: 10.1216/rmjm/1181072080
KEYWORDS: 46B20, 47B38, 46B22, 47B07
No abstract available
J.R. Quine, J. Choi
Rocky Mountain J. Math. 26 (2), 719-729, (Spring 1996) DOI: 10.1216/rmjm/1181072081
No abstract available
J. Radcliffe, L. Rass
Rocky Mountain J. Math. 26 (2), 731-752, (Spring 1996) DOI: 10.1216/rmjm/1181072082
KEYWORDS: Rabies, reducible systems, $n$-type epidemics, Spatial spread, speed of propagation, pandemic theorem
No abstract available
Blair K. Spearman, Kenneth S. Williams
Rocky Mountain J. Math. 26 (2), 753-772, (Spring 1996) DOI: 10.1216/rmjm/1181072083
KEYWORDS: solvable, irreducible, quintic trinomials, Galois group, 12D05
No abstract available
Richard G. Swan
Rocky Mountain J. Math. 26 (2), 773-791, (Spring 1996) DOI: 10.1216/rmjm/1181072084
KEYWORDS: quaternions, projective modules, algebraic vector bundles, 16A50, 14F05, 55R25
No abstract available
Back to Top